# SDR DALA2024070206704

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 98,859 hours, 45,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 LOWER EMER EXIT LT L4 DOOR INOP. CORRECTIVE ACITON: RELAMPED SIGN, REMOVED ASSY FOUND POOR CONNECTION REPAIRED CONNECTION LT OPS GOOD IAW B757 AMM 33-51 REINTALLED LT ASSY. (6029834)
